Shop NDIS consumables
Shop NDIS consumables
Panadol Tablet Paracetamol
Panadol Tablet Paracetamol

Panadol Tablet Paracetamol, For Fast Pain Relief, 500mg, 16 Tablets/Pack



QtyPrices (Inc. GST)
1+4.95
20+4.84
120+4.73

- +

ADD TO CART

Type/Size:

Frequently bought together

  • +
  • +
Brand: PANADOL
Description: Panadol Tablet Paracetamol, For Fast Pain Relief, 500mg, 16 Tablets/Pack
General Description: Panadol Tablets are effective for relief on pain and gentle on stomachs. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever. It provides effective, temporary relief of pain and discomfort associated with headache/tension headache, toothache, cold & flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache, period pain.
Properties: 500mg Paracetamol
Unit: 16 Tablets/Pack

No Rating

To write a review. Please login first.

Login

No customer reviews for the moment. Be the first to review this product.

Livingstone International acknowledges the Traditional Owners of Country throughout Australia on which we operate and acknowledges their continuing connection to land, waters and community. We pay our respects to the people, the cultures and the Elders past and present.

Livingstone International Pty Ltd • ABN 66 052 001 144
Distributors of Medical, Dental, Laboratory & Scientific & Veterinary Supplies
Best Viewed at 1024x800 © Copyright 2024
  Version: 25.06.05.1-ALL   Number of Users: 53
Chat